# SDR IPXA2021071371621

- Difficulty date: June 22, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: ADA013023
- Condition: Cracked
- Location: Bs 1541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO FRAME ANGLE AT STA 1541 AND LONGERON 41L IS CRACKED.REMOVED AND REPLACED CRACKED CENTER CARGO FRAME ANGLE AT STA 1541 AND LONGERON 41L IAW SRM 51-33-01 & 51-35-01. (MINOR)
